On classification of 4-manifolds according to genus
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 34 (1993) no. 1, p. 37-56
@article{CTGDC_1993__34_1_37_0,
     author = {Cavicchioli, Alberto and Meschiari, Mauro},
     title = {On classification of $4$-manifolds according to genus},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {34},
     number = {1},
     year = {1993},
     pages = {37-56},
     zbl = {0777.57009},
     mrnumber = {1213296},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1993__34_1_37_0}
}
Cavicchioli, Alberto; Meschiari, Mauro. On classification of $4$-manifolds according to genus. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 34 (1993) no. 1, pp. 37-56. http://www.numdam.org/item/CTGDC_1993__34_1_37_0/

1 J. Bracho - L. Montejano, The combinatorics of coloured triangulations of manifolds, Geometriae Dedicata 22 (1987), 303-328. | MR 887580 | Zbl 0631.57017

2 A. Cavicchioli, A combinatorial characterization of S3 × S1 among closed 4-manifolds, Proc. Amer. Math. Soc. 105 (1989), 1008-1014. | MR 931726 | Zbl 0683.57007

3, On the genus of smooth 4-manifolds, Trans. Amer. Math. Soc. 331 (1992), 203-214. | MR 1034659 | Zbl 0762.57014

4 E.C. De Sà, A link calculus for 4-manifolds, Topology of low-dimensional manifolds, Lect. Notes in Math 722, Springer-Verlag, Berlin-Heidelberg -London-New York, 1979, pp. 16-31. | MR 547450 | Zbl 0409.57032

5 S.K. Donaldson, An application of gauge theory to four-dimensional topology, J. Differential Geometry 18 (1983), 279-315. | MR 710056 | Zbl 0507.57010

6, Connections, cohomology and the intersection forms of 4-manifolds, J. Differential Geometry 24 (1986), 275-341. | MR 868974 | Zbl 0635.57007

7 M. Ferri - C. Gagliardi - L. Grasselli, A graph-theoretical representation of PL-manifolds. A survey on crystallizations, Aequationes Math. 31 (1986), 121-141. | MR 867510 | Zbl 0623.57012

8 M.H. Freedman, The topology of four-dimensional manifolds, J. Differential Geometry 17 (1982), 357-453. | MR 679066 | Zbl 0528.57011

9 C. Mc A. Gordon - J. Luecke, Knots are determined by their complements, Bull. Amer. Math. Soc. 20 (1989), 83-89; J. Amer. Math. Soc. 2 (1989), 371-415. | MR 965210 | Zbl 0678.57005

10 P.J. Hilton - S. Wylie, An introduction to algebraic topology - Homology theory, Cambridge Univ. Press, Cambridge, 1960. | MR 115161 | Zbl 0091.36306

11 R. Kirby, A calculus for framed links, Inventiones Math. 45 (1978), 35-56. | MR 467753 | Zbl 0377.55001

12 ____, 4-manifold problems, Contemporary Math. 35 (1984), 513-528. | MR 780598

13 F. Laudenbach, Topologie de la dimension trois: homotopie et isotopie, Asterisque 12, Soc. Math. de France. | MR 356056 | Zbl 0293.57004

14 R. Mandelbaum, Four-dimensional topology: an introduction, Bull. Amer. Math. Soc. 2 (1980), 1-159. | MR 551752 | Zbl 0476.57005

15 J.M. Montesinos, Heegaard diagram for closed 4-manifolds, Geometric Topology (J. Cantrell, eds.), Proc. 1977 Georgia Conference, Academic Press, New York - London, 1979, pp. 219-237. | MR 537732 | Zbl 0479.57007

16 F. Spaggiari, On the genus of RP3 × S1 (to appear). | Zbl 1001.57040

17 A. Thompson, Knots with unknotting number one are determined by their complements, Topology 28 (1989), 225-230. | MR 1003584 | Zbl 0677.57006

18 A. Vince, n-graphs, Discrete Math. 72 (1988), 367-380. | MR 975558 | Zbl 0665.05009

19 A.T. White, Graphs, groups and surfaces, North Holland, Amsterdam, 1973. | Zbl 0551.05037